Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation medlib

Posted by kb on March 5, 2003, at 13:38:37

In reply to Re: Abilify agitation laurarn, posted by medlib on March 3, 2003, at 1:31:31

Wow - I was taking wellbutrin, effexor and abilify - no wonder I was having trouble!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kb thread:205257
URL: http://www.dr-bob.org/babble/20030301/msgs/206150.html